# SDR CALA2022061301496

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 68,265 hours, 25,682 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Axle
- Part number: NA
- Condition: Departed
- Location: Lh Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PDA 1 ON TAXI OUT, LEFT NLG WHEEL AND AXLE DEPARTED AIRCRAFT. COMPLETED REMOVAL OF THE NOSE LANDING GEAR FOR REPLACEMENT. REF INSTALLED BOTH NOSE LANDING GEAR WHEELS ON THE NLG REF AMM AMM 32-21-00-000-801. 32-45-21, WHEELS NOT SAFETIED, AWAITING NEW WHEEL WASHERS ON ORDER. ALL WORK COMPLETED ON L/P 8779962. PER L/P 8779962 : INSTALLED NEW NLG IN PLACE UP TO STEP H5, TRUNNION PINS INSTALLED, NEEDS TORQUE AND CONTINUE INSTALLATION REF AMM TASK 32-21-00-400-801 .INSTALLED NEW NLG TIRES/WHEELS . REF. TASK 32-45-21-400-801.SERVICED NOSE LANDING GEAR WITH OIL FLUID & NITROGEN PER AMM 12-15-41-610-805 (AIRPLANE ON JACK).
